# SDR CA000322007

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 1,623 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 311849603
- Condition: Failed
- Location: Propeller
- Part time: 1,872 hours
- Component: Engine, Pwa, PT6A67D
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) OVERSPEED GOVERNOR FOUND TO BE CONTROLLING PROP SPEED GOVERNOR,  REPLACED.
